Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Weird sensation in stomach, stomach infection, tender pain in left arm, ring finger. Causes and treatment?

I have been feeling some weird thing in uppper left stomach . it deappears and appears. when I drink lots of water.I feel OK, but feeling weird. I been doctor and he suggested stomach infection and gave me some medicine. But still feeling same thing. and last couple of day, I am feeling tender pain in left arm and ring finger. Can any one help me find out cause of my body.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Rajnikant,

The most probable cause can be an acute episode of Gastritis. Please try over the counter antacids like Digene gel for the next two days.

It may also be an exaggerated bowel sound, which you may be feeling.

Drink plenty of water. Eat bland food for next two days.

I do not think there is any serious health issue in you. You will be fine soon.

Take care.

Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor